# SDR FDEA202103200727

- Difficulty date: March 20, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 70,737 hours, 16,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION CORROSION AT RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG  LUG HOLE BORE (F AND G HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-  57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-52-03 AND E.A # 1-5750-74251 D PART 3 STEP 3 AND STEP 4. TITLE: WINGS - RIGHT INBOARD  INBOARD TRAILING EDGE FLAP - HINGE BRACKETS CORRODED PSE 57.55.01.2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57103260 FOR WORK DETAILS.
